My dosage is 20mg. I took only a half of dosage for a week because the full dose made me sick. For the last four days I have taken the full dosage. It doesn't make me sick. But I don't really feel much difference. Will I have to suffer withdrawal symptoms after just taking this for two weeks?
Might you reconsider stopping the Paxil. It really takes upwards of a month to feel the beneficial effects of this medication. The nausea is a common side effect that does go away. You must have had a reason to start the Paxil. Do you suffer from depression and/or anxiety?
If you are certain you want off this medication, I would split the scored 20mg pill in half and take 10 mgs a day for a week and then stop. If you taper down there is less chance of having withdrawals.
If you want to discuss the use of this medicine further, please keep in touch,
Hello mamamerc, I'd be carefull in stopping this medication abruptly. As Laurie suggested, if you are planning to stop, the best would be to taper it, take half of the pill. If I may add this, I'd contact your and tell him/her what you are going through in regards to feeling ill. I also am on paxil and if I do happen to miss the odd dose, can feel the side effects, which in my case is agitation, irritability. best wishes to you.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2012 • 3 answers
Posted 8 Nov 2013 • 1 answer
Posted 11 Feb 2014 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 2 days 17 hours ago • 2 answers